Please login or register.

Login with username, password and session length
Advanced search  

News:

Please have a look at the questionnaire page if you have a spare minute.

shop
About | Leaflets | Magazine | Books | Multimedia | Questionnaires | Links | Contact | Shop | Twitter | Facebook | Blog

Pages: [1] 2 3 ... 8

Author Topic: Vagifem ?  (Read 19420 times)

ann622

  • Member
  • *
  • Posts: 194
Vagifem ?
« on: October 17, 2010, 04:34:08 PM »

Hi been thinking of getting up the courage to visist the doctor about vaginal dryness and thought i might mention vagifem, seems a lot of the ladies on here seem to think it's the best thing to have for this problem, looked it up on google and it's frightened me a bit about side effects, did anyone have any side effects that they have noticed taking this? :o
Logged

Eddie

  • Member
  • *
  • Posts: 4732
Re: Vagifem ?
« Reply #1 on: October 17, 2010, 06:36:14 PM »

Ann. I started this a while back, i had breast tenderness for about two weeks, then it went away, i have it back now, but it's such a common prob on hrt that it may be my normal hrt. I also had really bad thrush, which i was prone to, got that treated and it's never come back. A few ladies found an initial infection type thing, but they'll tell their own stories i'm sure. Benefits well outweigh the symptoms for me.
Eddie. x
Logged
I will get there, don't really know where there is!

ann123

  • Member
  • *
  • Posts: 647
Re: Vagifem ?
« Reply #2 on: October 17, 2010, 06:36:40 PM »

No side effects, it has been a life safer!!! (or marriage)
Logged

Suzi Q

  • Member
  • *
  • Posts: 7061
Re: Vagifem ?
« Reply #3 on: October 18, 2010, 06:29:36 AM »

Me too boobes ache every now and again
Get a pain every now and again in my right ovary area but had that for 40 years
Other than that nothing thank god
Cos I think id a gone nuts with out it
My AV was so severe by the time I went to GP
Lets face it 90% of all drugs the lit they give you youd not take it
They have to cover themselves good luck
xxx
Logged

Suzi Q

  • Member
  • *
  • Posts: 7061
Re: Vagifem ?
« Reply #4 on: October 28, 2010, 12:51:12 AM »

HI Anne
I hope youve had some results with Vagifem?
Suzi Q
Logged

paulairo

  • Member
  • *
  • Posts: 254
Re: Vagifem ?
« Reply #5 on: October 28, 2010, 07:36:27 PM »

Me too, no problems with the vagifem and it has worked a treat, better than the orthogynest as less messy too.
Logged

Melbury

  • Member
  • *
  • Posts: 449
Re: Vagifem ?
« Reply #6 on: October 28, 2010, 07:41:03 PM »

It's lovely to hear all of these positive posts about the Vagifem, I am just hoping it works for me - just had my second dose!
Logged

honeybun

  • Member
  • *
  • Posts: 8113
Re: Vagifem ?
« Reply #7 on: October 28, 2010, 08:17:02 PM »

Its been good for me too. I had real probs with intercourse but this has really helped.My OH reminds me to use it and that tells its own story.

Good luck and keep using and I am sure you will feel the benefits.

Viv
x
Logged

Suzi Q

  • Member
  • *
  • Posts: 7061
Re: Vagifem ?
« Reply #8 on: October 29, 2010, 06:04:41 AM »

Dont expect miracles it takes time
I recon it was about 3months before sex became almost pain free
So hand on in there
Suzi Q :D
Logged

Melbury

  • Member
  • *
  • Posts: 449
Re: Vagifem ?
« Reply #9 on: November 01, 2010, 08:55:15 PM »

I have noticed in the last two days a slight crampy feeling, almost like period pain used to be and also seem to be having more hot flushes >:(  Does Vagifem cause more hot flushes?  I would have thought the opposite as it is oestrogen.
Logged

Taz2

  • Member
  • *
  • Posts: 20127
Re: Vagifem ?
« Reply #10 on: November 01, 2010, 08:59:37 PM »

Vagifem shouldn't cause hot flushes. It can cause a mild cramping in the beginning though. It could be that you are entering another stage of peri/meno and that's why you are flushing more.

Taz x
Logged
I joined up all the right dots.. but in the wrong order.. and still ended up with a picture. Oxygen Thief

Cupcake

  • Member
  • *
  • Posts: 637
Re: Vagifem ?
« Reply #11 on: November 02, 2010, 04:31:30 PM »

I don't know whether it's the vagifem, but the hair on my head appears thicker than it was 3 months ago. The dryness started getting better within 5 or 6 days.
Logged

Melbury

  • Member
  • *
  • Posts: 449
Re: Vagifem ?
« Reply #12 on: November 02, 2010, 07:09:44 PM »

Well I was rather hopeful that the next stage would be that the hot flushes and other associated symptoms would actually stop altogether, not get worse :'(
Logged

Taz2

  • Member
  • *
  • Posts: 20127
Re: Vagifem ?
« Reply #13 on: November 02, 2010, 08:20:22 PM »

How long have you been going through the meno Melbury? It seems to be that once your periods stop then symptoms worsen for around two years and then gradually disappear again.

Taz x
Logged
I joined up all the right dots.. but in the wrong order.. and still ended up with a picture. Oxygen Thief

Melbury

  • Member
  • *
  • Posts: 449
Re: Vagifem ?
« Reply #14 on: November 02, 2010, 08:26:15 PM »

Well to be honest I am not sure exactly.  I had my hysterectomy 7 years ago and think the odd hot flush started to kick in about 3 years ago and it has been downhill all the way since then :(  Of course it is more difficult to judge when you don't have periods.
Logged
Pages: [1] 2 3 ... 8